IDEAS home Printed from https://ideas.repec.org/a/hin/jnlamp/621353.html
   My bibliography  Save this article

Formulas for Rational-Valued Separability Probabilities of Random Induced Generalized Two-Qubit States

Author

Listed:
  • Paul B. Slater
  • Charles F. Dunkl

Abstract

Previously, a formula, incorporating a hypergeometric function, for the Hilbert-Schmidt-averaged determinantal moments of density-matrices ( ) and their partial transposes ( ), was applied with to the generalized two-qubit separability probability question. The formula can, furthermore, be viewed, as we note here, as an averaging over “induced measures in the space of mixed quantum states.” The associated induced-measure separability probabilities ( ) are found— via a high-precision density approximation procedure—to assume interesting, relatively simple rational values in the two-re[al]bit ( ), (standard) two-qubit ( ), and two-quater[nionic]bit ( ) cases. We deduce rather simple companion (rebit, qubit, quaterbit, …) formulas that successfully reproduce the rational values assumed for general . These formulas are observed to share certain features, possibly allowing them to be incorporated into a single master formula.

Suggested Citation

  • Paul B. Slater & Charles F. Dunkl, 2015. "Formulas for Rational-Valued Separability Probabilities of Random Induced Generalized Two-Qubit States," Advances in Mathematical Physics, Hindawi, vol. 2015, pages 1-9, May.
  • Handle: RePEc:hin:jnlamp:621353
    DOI: 10.1155/2015/621353
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/AMP/2015/621353.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/AMP/2015/621353.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/2015/621353?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jnlamp:621353. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.